Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Tingling in the feet and hands, high heart rate. Reason?

I am a62 year old male for the past 12 months my hands feel as if they don t belong to me my fingers are always tingling at the tips my hand feel tight at the wrists My palms and the back of my hands are a red coulor and they continuously hot , one doctor said , to him they look like hands that have worked hard, the doctor said He could not understand what was happening also my legs from my feet to the knees are tingling and they are continue sly hot to warm and for the past three months my heart rate is 100. To 110
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Tingling hands, feet, or both is an extremely common and bothersome symptom,
Diabetes is one of the most common causes of peripheral neuropathy, accounting for about 30% of cases. In diabetic neuropathy, tingling and other symptoms often first develop in both feet and go up the legs, followed by tingling and other symptoms that affect both hands and go up the arms.

other diseases which cause tingling in both arm and legs- These include kidney disorders, liver disease, vascular damage and blood diseases, amyloidosis, connective tissue disorders and chronic inflammation, hormonal imbalances (including hypothyroidism), and cancers

Vitamins E, B1, B6, B12, and niacin are essential for healthy nerve function. A B12 deficiency, for example, can lead to pernicious anemia, an important cause of peripheral neuropathy. But too much B6 also can cause tingling in the hands and feet.

if you are chronic alcoholic, then alcohol itself cause peripheral neuropathy

your base heart rate is also high , it can be due to associated diseases, for this please do an ecg and echo cardiogram
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor